# SDR IPXA12M75175

- Difficulty date: August 31, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- Engine: Pwa PW4460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, R3 DOOR AFT JAMB LOWER WEB LIGHTNING HOLE CRACKED.     REPAIRED R3 DOOR AFT JAMB LOWER WEB LIGHTNING HOLE REF SRM 53-40-15, REPAIR 3, FIG 201.
